# SDR ASAA2022121741153

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 58,778 hours, 17,497 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSATISFACTORY TOUCHDOWN APPROX 40 FEET LEFT OF CENTERLINE. GROUNDED - YES. ACCOMPLISHED DFCS LAND VERIFY TEST. IAW B737-800 AMM 22-11-00. OPS CK NORMAL.
